# SDR AU980812

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

(AUS) AIR SPEED INDICATOR SUSPECTED FAULTY.
